# SDR 2006UALA00290

- Difficulty date: February 15, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 50,954 hours, 27,348 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR AFT LOWER FRAME HAS CRACK AT OUTER MOST FASTENER HOLE.  *S/D*  REPLACED FRAME PER SRM 51-40-02 AT AAR ON NR10998-8400-0004.  NO FURTHER FINDINGS, OK FOR SERVICE.
